# SDR CALA2014031700339

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 61,072 hours, 15,890 cycles
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB BETWEEN FL180 & FL230 RT ENG BEGAN SURGING 1.66 - 1.69 EPR.  ALL ENG PARAMETERS FOLLOWED ACFT DUCT PRESS SPLIT 35R 50L.  WHEN DUCT PRESS EVENED SURGE STOPPED FLUCTUATION 1.66 & 1.69 EPR.  PERFORMED POWER PLANT INSP IAW MM 71-00-00-206-007-R00.  NO DEFECTS NOTED AT THIS TIME.
